# SDR SWAA2019072935350

- Difficulty date: June 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,148 hours, 10,076 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT BS. 867, BETWEEN STR. 25L TO STR. 26L.  R&R SHEAR TIE PER SRM & DWG.
